# SDR AWXA200400926

- Difficulty date: August 5, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON L-2 DOOR SILL, AT UPPER INBOARD END BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED CORRODED L-2 DOOR SILL FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT SILL; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
